# SDR CALA2017090203025

- Difficulty date: September 2, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 53,304 hours, 18,729 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL102AMS3
- Part serial: 9779
- Condition: Out Of Tolerance
- Location: Standby
- Part time: 40,750 hours, 14,491 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER IS 1100 FT LOW AT FL380 AND CATCH T LOW AT FL380 AND HANGS  UP.  REPLACED STANDBY ALTIMETER & AIRSPEED INDICATOR IAW MM 34-13-01, OPS CHECKED GOOD.
